Rash from Taking Pauling-therapy product w/Stevia

Answers to questions about vitamin C and its relation to all forms of cardiovascular disease

Moderator: ofonorow

ofonorow
Ascorbate Wizard
Ascorbate Wizard
Posts: 10171
Joined: Tue Nov 22, 2005 3:16 pm
Location: Lisle, IL
Contact:

Rash from Taking Pauling-therapy product w/Stevia

Post Number:#1  Post by ofonorow » Tue Sep 02, 2008 6:52 am

I purchased 6 jars of [commercial Pauling therapy product\. I had a reaction with headaches and inflammed skin and my cardiologist told me to discontinue it.


The rash is rare, and may have something to do with the body's immune system 'waking up' and discovering toxins that you now suddently recognize as foreign.

Most people can reduce the dosage, go through the short detox period, and then not experience the rash again. However, if you are allergic to Stevia - the one non-essential component, you would not be able to take the drink mixes formulated with Stevia. (I really don't know if this is an issue, but alt. docs have told me that in their experience, about 5% have reactions to Stevia, and I don't know if this is brand related.)

Please heed Linus Pauling's advice "and do not stop vitamin C, even for a single day."
Owen R. Fonorow, Orthomolecular Naturopath

Return to “Heart Disease and Stroke”

Who is online

Users browsing this forum: No registered users and 1 guest